# SDR MALA020385

- Difficulty date: June 29, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N452XJ
- Make and model: Saab 340B
- Aircraft serial: 340B452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE AFT OF ICE SHIELD ABOVE STRINGER SL1622 RH SIDE.REPAIRED IAW EO S53126.
